Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lipoatrophy and resistance
Aug 6, 2004

Hello There:

I'll be very grateful if you can help me please:

Last June i had a resistance test...and acording to it i developed resistance to VIRAMUNE-ABACAVIR AND VIDEX.

which is the combo i was taken. my CD count is 485 and VL 15.000.

I already had severe lipoatrophy. and i am afraid of taken any drugs that would worsen it. Can you please sugest a new combo tha at the same time of been effective would not give me any more lipoatrophy problems.

I know i will have to discuss it with my Dr. But would apreciate you opinion too.

Thanks very much in advance

Robert

Response from Dr. Henry

Switching to a boosted-PI based regimen which is likely needed in your case generally does not worsen lipoatrophy--getting control of your HIV and avoiding further resistance is a high priority in situations such as yours. KH



Previous
Ziagen, Viread and Sustiva
Next
Lypo and PIs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement